# SDR AALA20100724LGA02

- Difficulty date: July 24, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- Aircraft time: 62,543 hours, 22,140 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY CHARGER CIRCUIT BREAKER POPPED AND COULD NOT BE RESET.  FOUND BURNT WIRES ADJACENT TO THE P34 PANEL ABOVE FIRST CLASS DRAIN LINE.  REPAIRED THE WIRING, OPS CHECK NORMAL
